# SDR SWAA2020031242395

- Difficulty date: February 25, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS727E S-6R. MARKED REJECTION: OF O/B FASTENER DAMAGED ON STR CLIP BS 72 7E S-6R. INSP 345 02MAR20         REMOVED AND REPLACED STRINGER CLIP AT PASSENGER CABIN B.S 727E S-6R IAW SRM 51-40-0G-0 DWG 146A112 REV. C SH .1 AND SRM 51-40-02-0G-0 STEP 4(B). 92430U 02MAR2020
